Saturday 5 April 2025 | ![]() |
Events for day: Thursday 17 November 2022 |
11:00 - 13:00 Commutative Algebra Webinars On Self$-$dual Skew Cyclic Codes of Length $p^s$ over $mathbb{F}_{p^{m}}+umathbb{F}_{p^{m}} $ School MATHEMATICS The ring F_{p^m} + uF_{p^m} is a finite chain ring of nilpotency index 2, characteristic p and the unique maximal ideal uF_{p^m}. Dinh et al. (Discrete Mathematics 341 (2018) 324-335) obtained all self-dual constacyclic codes of length p^s over R_2 = F_{p^m} + uF_{p^m}, where p is a prime number and u^2 = 0. In this work, we determine the structure of (Euclidean) dual of some special skew cyclic codes of length p^s over R_2, and establish all of them which are self-dual. As a special case, we conclude all of results appeared in the above paper for cyclic codes. Link: https://vmeeting.ipm.ir/ ... |